# SDR 33AY2016FA0000066

- Difficulty date: December 21, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 6545426503
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER TANK LOWER SKIN CORRODED BETWEEN S-9C TO S-10C, LBBL 6.30 TO RBBL 6.30.  THE CORRODED SKIN AREAS WERE BLENDED.  THE AREA WAS FOUND OUT OF SRM ALLOWABLE LIMIT AND REPAIRED IAW REPAIR PLAN 121083-R043, REV 06.  EXTERNAL REPAIR DOUBLER WAS INSTALLED UNDER SKIN PANEL FOR BLEND OUT AREA BETWEEN S-9C TO S-10C.
